International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 823-827

A characterization of the generalized Meijer transform

E. Y. Deeba1 and E. L. Koh2

1Department of Applied Mathematical Sciences, University of Houston-Downtown, Houston 77002, Texas, USA
2Department of Mathematics & Statistics, University of Regina, Regina S4S 0A2, Canada

Received 8 May 1991; Revised 1 October 1991

Copyright © 1992 E. Y. Deeba and E. L. Koh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of the note is to prove a representation theorem for the generalized Meijer transform defined in [2]. In particular, we shall state and prove necessary and sufficient conditions for a function F(p) to be the generalized Meijer transform of a generalized function.